MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012624-39
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.A visual inspection was performed and it was noted that the stent had moved from its position on the balloon.The reported kinked tip was unable to be confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents reported for the lot.The investigation determined the reported kinked tip appears to be related to operational circumstances of the procedure.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that during preparation, it was noted that the tip of an 8.0 x 39 mm omnilink elite vascular balloon expandable stent system was kinked.Therefore, the stent system was replaced with an unspecified device to successfully complete the procedure.There were no patient involvement.No additional information was provided.Returned device analysis revealed that the stent had moved from its position on the balloon.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key8744935
Report Number2024168-2019-05214
Device Sequence Number11182447
Product Code NIO
UDI-Device Identifier08717648179303
UDI-Public08717648179303
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Catalogue Number1012624-39
Device Lot Number8111541
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2019
Initial Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1